Ask A Doctor - i have problem with my stomach,like aches ,vomiting,acidity ,stops of my stomach who gives me skips on my heart rate - DesiMD Healthcare Services

   

im 21 ,my gender is male,i need a help what cause this.thank you - Asked by l i on 19-Nov-2014 06:24:12

Answer Count: 1    

  • MBBS
    General Practice
    Languages Known: English, Hindi, Kannada, Tamil, Telugu

    Answered by Dr. Ramya Smitha on 19-Nov-2014 09:04:55

    This is because of Acidity . Use Tab Razo D (Rabeprazole with Domperiodone ) Daily morning before breakfast . this would definitely help 


    See Disclaimer
Login to post a reply
Disclaimer:
  • The answer(s) suggested above are for information purposes only.
  • If you need further help (or) if you have any further queries, please contact our Customer Care Centre +91 40 4242 8282 / +91 801 901 2308 and our doctors will try to help you.
  • In case of emergency, please call your doctor or go to the nearest hospital immediately.
  • The questions asked for free advice will be visible to visitors of this portal (www.desimd.com). Hence, the user should not divulge and must take the responsibility to not divulge any personal identifiable information on the portal.
  • If the patient is less than 18 years of age, parental guidance is advised. We discourage (and disapprove) approaching us directly. It is advised that the query be framed in consultation with their parents. Any query from age group less than 18 years is assumed to be done in accordance with this protocol.